# SDR DALA2018031001597

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 36,610 hours, 25,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA OF 2"X2" ON RT AFT MOVEABLE VANE LOWER SURFACE.  THE VANE LOWER SURFACE WAS REPAIRED IAW SRM 57-53-01-2R,  PROCEDURE 1, REPAIR 1, PARAGRAPH 4, FIGURE 201.
